# SDR USAASB03016

- Difficulty date: January 29, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALB - FLT 1057 - ON APPROACH INTO ALB, FROM CLT, CREW RECEIVED A TWO DEGREE FLAP ASYMMETRY INDICATION.  CREW DECLARED AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ON TAXI TO THE GATE, THE FLAP PROBLEM CORRECTED ITSELF.  MAINTENANCE OPERATED FLAPS THROUGH ENTIRE RANGE.  INSPECTED JACKSCREW ASSEMBLIES, TRACK ASSEMBLIES AND ATTACHMENT POINTS.  NO DISCREPANCIES NOTED.  SYSTEM OPERATES NORMAL.  (M)
